In this paper, we present some mathematical mistakes of the paper titled ”On ¯G ?J anti-invariant submanifolds of almost complex contact metric manifolds, New Trends in Mathematical Sciences, NTMSCI 4, No. 3, 277-289 (2016).”


Creative Commons License

VANLI A.

New Trends in Mathematical Science, cilt.1, sa.7, ss.32-34, 2019 (Diğer Kurumların Hakemli Dergileri)

  • Cilt numarası: 1 Konu: 7
  • Basım Tarihi: 2019
  • Doi Numarası: 10.20852/ntmsci.2019.337
  • Dergi Adı: New Trends in Mathematical Science
  • Sayfa Sayıları: ss.32-34